# SDR 02091326

- Difficulty date: February 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 745162407
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

During cruise of the flight from IAD to ROA, the crew noted that R/H engine throttle was stuck.  The crew followed the QRH procedures, returned to IAD, and shut down the R/H engine prior to the approach.  Maintenance personnel removed and replaced the flex cable for the R/H engine power lever.  Operational checks were satisfactory and the aircraft was returned to service.
